
Moroccan Journal of Algebra and Geometry with Applications
Symmetry properties of finite sums involving generalized Fibonacci numbers
Kunle Adegoke , Oluwaseyi Oshin and Adenike Olatinwo
Department of Physics and Engineering Physics, Obafemi Awolowo University, 220005 Ile-Ife, Nigeria
Pages 189-195 | Received 08 April 2022, Accepted 18 July 2022, Published 06 December 2022
Abstract
We extend a result of I. J. Good and prove more symmetry properties of sums involving generalized Fibonacci numbers.
Keywords: generalized Fibonacci number, Fibonacci number, Lucas number, symmetry property, Horadam sequence, telescoping summation identity.
MSC numbers: Primary 11B39; Secondary 11B37.
Downloads: Full-text PDF